Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 65, Number 3

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 65, Number 3 (1959)
Bull. Amer. Math. Soc. 65 (1959)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 65, Number 3 (1959)
Bull. Amer. Math. Soc. 65 (1959)
More Information
Full-text PDF Free Access     Request Permissions
An $n$-dimensional analogue of the Cremona-Clebsch theorem
H. Guggenheimer.
Bull. Amer. Math. Soc. 65 (1959), 113-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0103188
Some probability limit theorems
Frank Spitzer.
Bull. Amer. Math. Soc. 65 (1959), 117-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105739
Homomorphisms and idempotents of group algebras
Paul J. Cohen.
Bull. Amer. Math. Soc. 65 (1959), 120-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0151548
An identity in arithmetic
H. D. Block and Jacob Marschak.
Bull. Amer. Math. Soc. 65 (1959), 123-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0105167
The homology of cyclic products
Richard G. Swan.
Bull. Amer. Math. Soc. 65 (1959), 125-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117723
A new method in fixed point theory
Richard G. Swan.
Bull. Amer. Math. Soc. 65 (1959), 128-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0107238
A complete characterization for extreme functionals
R. C. Buck.
Bull. Amer. Math. Soc. 65 (1959), 130-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0102728
Almost periodic compactifications
Karel deLeeuw and Irving Glicksberg.
Bull. Amer. Math. Soc. 65 (1959), 134-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0104157
The cohomology of covering spaces of $H$-spaces
William Browder.
Bull. Amer. Math. Soc. 65 (1959), 140-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0111024
The annual meeting in Philadelphia
John W. Green and Everett Pitcher.
Bull. Amer. Math. Soc. 65 (1959), 142-148
More Information
Full-text PDF Free Access     Request Permissions
The February meeting in New York
Everett Pitcher.
Bull. Amer. Math. Soc. 65 (1959), 149
More Information
Full-text PDF Free Access     Request Permissions
Doctorates conferred in 1958
Bull. Amer. Math. Soc. 65 (1959), 170-182
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Polynomial expansions of analytic functions, by Ralph P. Boas Jr. and R. Creighton Buck.
Reviewer: Earl D. Rainville
Bull. Amer. Math. Soc. 65 (1959), 150-151
Review information
Full-text PDF Free Access
Eigenfunction expansions associated with second order differential equations,, by E. C. Titchmarsh.
Reviewer: Philip Hartman
Bull. Amer. Math. Soc. 65 (1959), 151-154
Review information
Full-text PDF Free Access
Linear operators. Part I: General theory, by Nelson Dunford and Jacob T. Schwartz.
Reviewer: Paul R. Halmos
Bull. Amer. Math. Soc. 65 (1959), 154-156
Review information
Full-text PDF Free Access
Introduction to logic, by Patrick Suppes.
Reviewer: John Myhill
Bull. Amer. Math. Soc. 65 (1959), 156-160
Review information
Full-text PDF Free Access
Asymptotic methods in analysis, by N. G. de Bruijn.
Reviewer: R. P. Boas, Jr.
Bull. Amer. Math. Soc. 65 (1959), 160-163
Review information
Full-text PDF Free Access
Multivalent functions, by W. K. Hayman.
Reviewer: James A. Jenkins
Bull. Amer. Math. Soc. 65 (1959), 163-166
Review information
Full-text PDF Free Access
An introduction to combinatorial analysis, by John Riordan.
Reviewer: Frank Harary
Bull. Amer. Math. Soc. 65 (1959), 166-169
Review information
Full-text PDF Free Access
Equazioni A derivate parziali, by F. G. Tricomi.
Reviewer: A. E. Heins
Bull. Amer. Math. Soc. 65 (1959), 169
Review information
Full-text PDF Free Access